# SDR CA010704015

- Difficulty date: June 27, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Carbon Seal
- Condition: Failed
- Location: Carbon Seal
- Component: Engine, Ge, CF343B1
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

(CAN) BOMBARDIER AEEROSPACE HAS JUST RECEIVED A REPORTABLE SDR EVENT WHICH WE ARE REQUIRED TO REPORT ON. WHILE IN CRUISE FLIGHT THE CREW COULD SMELL AND SEE SMOKE.OXYGEN MASKS WERE DONNED BY THE CREW ANDTHEPAX MASKS WERE DEPLOYED. FLIGHT WAS DIVERTED. UPON INVESTIGATION THE ENGINE #1 CARBON SEAL WAS FOUND TO HAVE COME APART.
